The support of a symplectic Feynman measure and the uncertainty
Doklady Akademii Nauk, Tome 323 (1992) no. 6, pp. 1038-1042
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_6_a9,
author = {O. G. Smolyanov and E. T. Shavgulidze},
title = {The support of a symplectic {Feynman} measure and the uncertainty},
journal = {Doklady Akademii Nauk},
pages = {1038--1042},
year = {1992},
volume = {323},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_6_a9/}
}
O. G. Smolyanov; E. T. Shavgulidze. The support of a symplectic Feynman measure and the uncertainty. Doklady Akademii Nauk, Tome 323 (1992) no. 6, pp. 1038-1042. http://geodesic.mathdoc.fr/item/DAN_1992_323_6_a9/